# SDR WX0A2025112432644

- Difficulty date: November 23, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N251NV
- Make and model: Airbus A320-214
- Aircraft serial: 7838
- Aircraft time: 20,452 hours, 10,274 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) AFT FA FLASHLIGHT DID NOT PASS PRE FLIGHT CHECK / REPLACED AFT RIGHT FA FLASHLIGHT BATTERY IAW CMM 25-60-02. ALL CHECKS GOOD. THIS CLEARS MEL 25-60-08A CAT C MDDR 222767. M ACTIONS REVERSED. PLACARD REMOVED."
